MAUDE Adverse Event Report: AMO(HANGZHOU) CO., LTD. COMPLETE; ACCESSORIES, SOFT LENS PRODUCTS

AMO(HANGZHOU) CO., LTD. COMPLETE; ACCESSORIES, SOFT LENS PRODUCTS
Model Number 9424X
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Corneal Ulcer (1796); Eye Infections (4466)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complete multipurpose solution was not returned for evaluation; therefore, a failure analysis of the complaint product cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
While conducting a search of the maude adverse events database, this report was identified.The report is a corneal ulcer by pseudomonas in patient's right eye, followed three weeks later by pseudomonas oleaginous and corneal ulcer left eye.Complete multipurpose solution was sent for cultures, grew pseudomonas.No additional information provided.

Brand Name
COMPLETE
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
AMO(HANGZHOU) CO., LTD.
200, 4th ave. hz e&t dvlp. zone
hangzhou, zhejiang 31001 8
CH  310018
MDR Report Key12344777
Report Number3004178847-2021-07016
Device Sequence Number3938185
Product Code LPN
UDI-Device Identifier30827444000639
UDI-Public(01)30827444000639(17)211223(10)ZE08084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/23/2021
Device Model Number9424X
Device Catalogue Number93506LCAHZ
Device Lot NumberZE08084
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CONTACT LENS
Outcome Attributed to Adverse Event Other; Required Intervention;